# SDR FDEA201310022378

- Difficulty date: October 2, 2013
- Submitted: October 3, 2013
- Operation: Air carrier
- Aircraft: N667FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 771
- Aircraft time: 25,178 hours, 13,611 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE7070551
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ABOUT 45-50 MINUTES AFTER TAKE OFF, RECEIVED AN ECAM WARNING, HYD GREEN RESERVOIR LOW LEVEL INDICATION ON OVERHEAD PANEL AND RT ECAM WERE ALMOST ZERO.  COMPLIED WITH ECAM AND QRH.  R & R NR 2 ENGINE GREEN SYSTEM HYD PRESSURE LINE REF SMP & MM 29-11-32-04-02.  GREEN SYS HYD FLUID QTY SERVICED AS REQUIRED REF 12-12-29-00.  STILL NEEDS LEAK CHECK.  RAN NR 2 ENGINE AND LEAKED CHECKED HYD LINES.  NO LEAKS NOTED OK FOR SERVICE.
